# SDR AALA202108230232

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 30,575 hours, 12,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 2 RIGHT EXIT HATCH BOTTOM EXIT SIGN INOPERATIVE. FOUND CONNECTOR 7316VC NOT SECURED PROPERLY. RECONNECTED 7316VC AND PERFORMED SATISFACTORY OPERATIONS CHECK PER AMM 33-51-07.
